# SDR SWAA116084

- Difficulty date: August 27, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 58,090 hours, 48,471 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546530
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND STRINGER CLIP CRACKED AT BS 460, STR 1.  REMOVED AND REPLACED CLIP IAW SRM AND DWG.
